Improved delay-partitioning approach to robust stability analysis for discrete-time systems with time-varying delays and randomly occurring parameter uncertainties

Title
Improved delay-partitioning approach to robust stability analysis for discrete-time systems with time-varying delays and randomly occurring parameter uncertainties
Author(s)
박주현O.M. Kwon[O.M. Kwon]M.J. Park[M.J. Park]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]
Keywords
NEURAL-NETWORKS; EXPONENTIAL STABILITY; CRITERIA
Issue Date
201508
Publisher
WILEY-BLACKWELL
Citation
OPTIMAL CONTROL APPLICATIONS & METHODS, v.36, no.4, pp.496 - 511
Abstract
This paper is concerned with the robust stability problem for uncertain discrete-time systems with interval time-varying delays and randomly occurring parameter uncertainties. By construction of a suitable Lyapunov-Krasovskii functional and utilization of new zero equalities with delay-partitioning approach, improved delay-dependent criteria for the robust stability of the systems are derived in terms of linear matrix inequalities for guaranteeing the asymptotic stability of the concerned systems. The effectiveness and reduction of conservatism of the derived results are demonstrated by three numerical examples. Copyright (c) 2014 John Wiley & Sons, Ltd.
URI
http://hdl.handle.net/YU.REPOSITORY/31433http://dx.doi.org/10.1002/oca.2124
ISSN
0143-2087
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE